Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hecke algebras of semidirect products


Authors: Marcelo Laca and Nadia S. Larsen
Journal: Proc. Amer. Math. Soc. 131 (2003), 2189-2199
MSC (2000): Primary 46L55
Published electronically: November 13, 2002
Erratum: Proc. Amer. Math. Soc. 133 (2005), 1255-1256.
MathSciNet review: 1963767
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider group-subgroup pairs in which the group is a semidirect product and the subgroup is contained in the normal part. We give conditions for the pair to be a Hecke pair and we show that the enveloping Hecke algebra and Hecke $C^*$-algebra are canonically isomorphic to semigroup crossed products, generalizing earlier results of Arledge, Laca and Raeburn and of Brenken.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55

Retrieve articles in all journals with MSC (2000): 46L55


Additional Information

Marcelo Laca
Affiliation: Department of Mathematics, University of Münster, 48149 Münster, Germany
Address at time of publication: Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia, Canada V8W 3P4
Email: laca@math.uni-muenster.de

Nadia S. Larsen
Affiliation: Department of Mathematics, University of Copenhagen, Universitetsparken 5, DK-2100 Copenhagen Ø, Denmark
Email: nadia@math.ku.dk

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06851-X
PII: S 0002-9939(02)06851-X
Received by editor(s): July 15, 2001
Received by editor(s) in revised form: January 22, 2002, and March 5, 2002
Published electronically: November 13, 2002
Additional Notes: The first author was supported by the Deutsche Forschungsgemeinschaft [SFB 478]
The second author was supported by the Danish Natural Science Research Council and The Carlsberg Foundation
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society